MathSciNet Relay Station
MathSciNet bibliographic data
MR1187868 35K57 (34G20 35B30 58F39)
Debussche, A.; Marion, M. On the construction of families of approximate inertial manifolds. J. Differential Equations 100 (1992), no. 1, 173–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement